Video for ITSAN's Presentation to the FDA
I made this video for ITSAN's presentation to the US FDA on December 6th, 2021. My mother also requested I make this video, as she said that the pictures that I sent to her of my Topical Steroid Withdrawal (TSW) experience simply couldn't capture the pain and intensity of it. It is graphic and difficult to watch, but it shows how intense the pain-itch attacks can be and why more awareness is needed about the potential dangers of Topical Steroids (as well as, other immunosuppressants, such as Protopic and Elidel). I used steroids infrequently and inconsistently on a few places on my face and body, and had mostly clear skin, otherwise. Several times a year, I would have unexplained redness, swelling and inflammation months after stopping steroids. I was not on social media much at the time, and it took me 10 years to finally realize that these episodes were TSW, and in fact caused by the steroids. I finally stopped using them in 2020, and went into the hell of withdrawal and healing from these strong medications.
I am still not healed, however, I am getting better everyday. Please learn from my mistake, and beware of the potential dangers of light steroid use.
If you are going through TSW, just know you are strong enough to get through this. Have faith that you will heal. Much love to you!
#thisisnoteczema #thisistsw #tsw #eczema #skincare #skinhealth #eczemarelief #itsan #damagedskin #atopicdermatitis #topicalsteroidwithdrawal #steroidsdoharm